# SDR UPS06447903

- Difficulty date: August 10, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 65B0961421
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, M/D LT BS780 TENSION TIE FWD CHANNEL ATTACHED STANLESS STEEL PLATE 4EA HOLE OVAL AT OB AREA.   M/D LT BS 780 TENSION TIE FWD CHANNEL ATTACHED STANLESS STEEL PLATE REPLACED AND INSTALLED IAW SRM 51-10-01PG9 AND EO B747-5310-23715 APPENDIX C.
